# SDR GTIA201402181179

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 23,839 hours, 11,381 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DROPPED IN ROW 5L. REPACKED O2 MASK AT ROW 5L IAW AMM.  OPS CHECK OF MANUAL MASK RELEASE TEST OK IAW AMM.
